# SDR 99ZZZX3708

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82W
- Make and model: Bell 212
- Aircraft serial: 31177
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider
- Part number: 204040783003
- Condition: Cracked
- Location: Transmission
- Part time: 5,822 hours
- Component: 212040001141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED FOR FERROUS METAL GENERATION.  INITIAL TEAR-DOWN INSPECTION REVEALED LOWER SPIDER GEAR CRACKED NEAR SPIDER LEG.  THIS CONDITION WAS PREVIOUSLY EMPHASIZED ASB 212-99-G1A REQUIRING A SPECIAL NDT MAGNAFLUX INSPECTION, ASB 212-99-66 REV A WAS PREVIOUSLY C/W 2313.1 HOURS EARLIER WITH NDT MAGNAFLUX INSPECTION C/W AND NO EVIDENCE OF DEFECTS WERE NOTED.
